# SDR UIEA2018022300264

- Difficulty date: February 22, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 84,926 hours, 18,034 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Lt Boost
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FWD FUEL PUMP EICAS MESSAGE IN FLIGHT, COMPLETED ASSOCIATED QRH PROCEDURE , LT FWD BOOST PUMP CIRCUIT BREAKER TRIPPED IN FLIGHT.
